Rational subsets of polycyclic monoids and valence automata

Elaine Render, Mark Kambites. Rational subsets of polycyclic monoids and valence automata. Inf. Comput., 207(11):1329-1339, 2009. [doi]

@article{RenderK09,
  title = {Rational subsets of polycyclic monoids and valence automata},
  author = {Elaine Render and Mark Kambites},
  year = {2009},
  doi = {10.1016/j.ic.2009.02.012},
  url = {http://dx.doi.org/10.1016/j.ic.2009.02.012},
  researchr = {https://researchr.org/publication/RenderK09},
  cites = {0},
  citedby = {0},
  journal = {Inf. Comput.},
  volume = {207},
  number = {11},
  pages = {1329-1339},
}